Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 128, Number 7

All articles in this issue are freely accessible.

Schreier theorem on groups which split over free abelian groups
Myoungho Moon.
Proc. Amer. Math. Soc. 128 (2000), 1885-1892
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1652240
Exponents and the cohomology of finite groups
Jonathan Pakianathan.
Proc. Amer. Math. Soc. 128 (2000), 1893-1897
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1646202
From Hermite rings to Sylvester domains
P. M. Cohn.
Proc. Amer. Math. Soc. 128 (2000), 1899-1904
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1646314
Simultaneous resolution of singularities
Steven Dale Cutkosky.
Proc. Amer. Math. Soc. 128 (2000), 1905-1910
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1646312
Endomorphisms of the plane sending linear coordinates to coordinates
Charles Ching-An Cheng and Arno van den Essen.
Proc. Amer. Math. Soc. 128 (2000), 1911-1915
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1653437
Betti numbers of modules of essentially monomial type
Shou-Te Chang.
Proc. Amer. Math. Soc. 128 (2000), 1917-1926
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1653433
On the Diophantine equation $x^{p}+2^{2m}=py^{2}$
Zhenfu Cao.
Proc. Amer. Math. Soc. 128 (2000), 1927-1931
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1694856
Elementary estimates for a certain typeof Soto-Andrade sum
Imin Chen.
Proc. Amer. Math. Soc. 128 (2000), 1933-1939
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1707143
Refinable subspaces of a refinable space
Douglas P. Hardin and Thomas A. Hogan.
Proc. Amer. Math. Soc. 128 (2000), 1941-1950
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1662241
Commutants of analytic Toeplitz operators on the Bergman space
Sheldon Axler, Zeljko Cuckovic and N. V. Rao.
Proc. Amer. Math. Soc. 128 (2000), 1951-1953
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1694299
The length of $C^{∗}$-algebras of $\mathrm{b}$-pseudodifferential operators
Robert Lauter.
Proc. Amer. Math. Soc. 128 (2000), 1955-1961
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1694871
Growth properties of superharmonic functions along rays
Stephen J. Gardiner.
Proc. Amer. Math. Soc. 128 (2000), 1963-1970
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1646303
On order continuous norms
Si-Kit Chung and Denny Leung.
Proc. Amer. Math. Soc. 128 (2000), 1971-1974
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1664353
A scaling equation with only non-measurable orthogonal solutions
J. Cnops.
Proc. Amer. Math. Soc. 128 (2000), 1975-1979
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1646315
$C_{0}$-semigroups generated by second order differential operators with general Wentzell boundary conditions
Angelo Favini, Giséle Ruiz Goldstein, Jerome A. Goldstein and Silvia Romanelli.
Proc. Amer. Math. Soc. 128 (2000), 1981-1989
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1695147
Viewing AF-algebras as graph algebras
D. Drinen.
Proc. Amer. Math. Soc. 128 (2000), 1991-2000
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1657723
A criterion for splitting $C^{∗}$-algebras in tensor products
László Zsidó.
Proc. Amer. Math. Soc. 128 (2000), 2001-2006
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1654056
Generation of linear evolution operators
Naoki Tanaka.
Proc. Amer. Math. Soc. 128 (2000), 2007-2015
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1654080
Oblique multiwavelets in Hilbert spaces
Wai-Shing Tang.
Proc. Amer. Math. Soc. 128 (2000), 2017-2031
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1676357
Joint mean oscillation and local ideals in the Toeplitz algebra
Jingbo Xia.
Proc. Amer. Math. Soc. 128 (2000), 2033-2042
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1664395
On the dimension function of orthonormal wavelets
Manos Papadakis.
Proc. Amer. Math. Soc. 128 (2000), 2043-2049
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1654108
Trudinger type inequalities in $\mathbf{R}^{N}$ and their best exponents
Shinji Adachi and Kazunaga Tanaka.
Proc. Amer. Math. Soc. 128 (2000), 2051-2057
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1646323
Remarks about Schlumprecht space
Denka Kutzarova and Pei-Kee Lin.
Proc. Amer. Math. Soc. 128 (2000), 2059-2068
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1654081
Spectral structure and subdecomposability of $p$-hyponormal operators
Ruan Yingbin and Yan Zikun.
Proc. Amer. Math. Soc. 128 (2000), 2069-2074
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1654104
Jensen’s operator inequality for functions of several variables
Huzihiro Araki and Frank Hansen.
Proc. Amer. Math. Soc. 128 (2000), 2075-2084
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1670414
Twin solutions to singular boundary value problems
Ravi P. Agarwal and Donal O'Regan.
Proc. Amer. Math. Soc. 128 (2000), 2085-2094
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1664297
Minimal curves of constant torsion
Thomas A. Ivey.
Proc. Amer. Math. Soc. 128 (2000), 2095-2103
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1694865
A new characterization of Möbius transformations by use of Apollonius hexagons
Hiroshi Haruki and Themistocles M. Rassias.
Proc. Amer. Math. Soc. 128 (2000), 2105-2109
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1653398
Principal values for the Cauchy integral and rectifiability
Xavier Tolsa.
Proc. Amer. Math. Soc. 128 (2000), 2111-2119
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1654076
Isomorphisms between sub-strongly reducible maximal triangular algebras
Fangyan Lu and Shijie Lu.
Proc. Amer. Math. Soc. 128 (2000), 2121-2128
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1690996
Nonstandard solvability for linear operators between sections of vector bundles
Hiroshi Akiyama.
Proc. Amer. Math. Soc. 128 (2000), 2129-2135
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1653401
The Phillips properties
Walden Freedman and Ali Ülger.
Proc. Amer. Math. Soc. 128 (2000), 2137-2145
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1766719
Embedded surfaces and almost complex structures
Christian Bohr.
Proc. Amer. Math. Soc. 128 (2000), 2147-2154
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1657766
Reduction in principal fiber bundles: Covariant Euler-Poincaré equations
Marco Castrillón López, Tudor S. Ratiu and Steve Shkoller.
Proc. Amer. Math. Soc. 128 (2000), 2155-2164
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1662269
There are many Kunen compact L-spaces
Henno Brandsma and Jan van Mill.
Proc. Amer. Math. Soc. 128 (2000), 2165-2170
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1646317
A special class of nilmanifolds admitting an Anosov diffeomorphism
Karel Dekimpe and Wim Malfait.
Proc. Amer. Math. Soc. 128 (2000), 2171-2179
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1664349
Higher order symmetric spaces and the roots of the identity in a Lie group
Cecília Ferreira and Armando Machado.
Proc. Amer. Math. Soc. 128 (2000), 2181-2186
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1653453
Compactifications and universal spaces in extension theory
Alex Chigogidze.
Proc. Amer. Math. Soc. 128 (2000), 2187-2190
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1653445
Universal uniform Eberlein compact spaces
M. Bell.
Proc. Amer. Math. Soc. 128 (2000), 2191-2197
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1676311
American Mathematical Society